Brutal Ashton taper leaves man unable to walk 16 months post-cessation of drug

Can’t walk. This has never happened WTF?
« on: December 26, 2020, 05:55:01 pm »

[Buddie]

Hi everyone. I hope your holidays were OK. I’m actually just happy that they are over. I don’t know what’s going on with me I have never had this happen in benzo withdrawal. I have had difficulty walking and I’ve had pain in my legs and feet and lower back, but not to the point where I actually cannot walk around the block. I mean I can but it’s so damn painful. I was supposed to help my girlfriend do a photo shoot outdoors today and I couldn’t go because I can’t stand on my feet. My right heel feels like there’s an internal bruise, they’re shooting pains going up my legs from my feet, and my lower back is killing me. I’ve been popping ibuprofen like crazy. I’ve been laying in bed since last night, and they were shooting pains in my legs even when I’m not putting any weight on them. My primary care doctor is great. He tells his patients that he can’t believe he actually has one patient that got off of Clonopin. He’s been practicing for 35 years and said that he has never seen one person successfully get off of it. I called him this morning and he called me back. He says he has no idea what it is. He said that some of the symptoms sound like gout but other ones don’t. I wanted to tell him that I think it’s benzo withdrawal, but I don’t want him to think I’m crazy because that seems to be the look I get when ever I offer that is a solution to my physical pain. I’ve read a lot on here about different messed up physical symptoms that people have, and I’m wondering if this particular group of symptoms is something that someone else’s experience. I usually ride my bike and or walk 3 to 5 miles a day. I can’t even walk around the block without being in extreme pain. I have tried to stay physically active throughout my benzo withdrawal, but I’m stuck at home now in bed. I work and have worked full-time throughout withdrawal, and I have never been bed ridden because of physical symptoms and am terrified that I’m actually getting worse 16 months post taper.
Any insight or encouragement would be much appreciated. I’m stuck in bed all day. Thank you.

Amazing real photo of hair loss due to benzo withdrawal (adults only please)

Facebook anti-psychiatry movement called trainwreck full of psychopaths

A few recent Facebook comments on the movement :

“A few weeks ago I removed myself from almost all groups regarding this so called movement. It is clear to me that there are real psychopaths that look to cause trouble and chaos for us. Not only that but there is too much division to begin with.”

“You are so VERY correct and, ironically, I’ve thought the same many times. With so many factions in the movement, it’s like inbreds fighting all the time and constantly jockeying for position and notoriety.”

“I hope we can all figure out a way to stop this. Some of the attackers are being paid, but most are just really nasty people. People are being driven out of the movement, and our movement just can’t function with this going on. THIS HAS TO BE STOPPED.”

Benzo Buddies maniac gets hauled to psych ward for 2 weeks after biting through IV

Re: Angry
« Reply #19 on: May 06, 2014, 02:24:32 pm »

[Buddie]

BB’s,

There is so much on this thread that resonates with me. First the memories of the trauma that can bring on severe symtoms. I was on .5mg of K for 3 years and I reached tolerance, was experiencing lots of panic attacks, big one last Halloween while I was walking with my son to go trick or treating, ambulance had to come and get me the whole 9 yards. My son was so scared. He was bummed that mom had to get sick on the best night of the year, etc. I wanted out. I was so tired of being on this drug that was a misdiagnosed script to begin with! The doctor who prescribed it to me told me to just stop. No big deal, your on a low dose anyway….BOOM all hell broke lose, I went MAD – sent my son to school on the bus and overdosed. Woke up 15 hours later in the ER with my sister crying beside my side, rubbing my back, I didn’t know why I was there. It didn’t work!!!! The meds where screwing with my mind so bad I just wanted to die. I bit through the IV, blood all over my face, the bed, screaming at the nurses…I was of course sent to the phych ward for 2 weeks. My poor son scared to death, where is my mommy??????  His dad died the previous year…the docs experimented with me like a lab rat, this drug, that drug…it was pure hell. They kept chasing every ssri or something else with ativan to calm me down. I suggested just the ativan and nothing else…I became stable and when I was able to go home I was sick, depressed, crying all the time, shaking, every symtom we have all read about over and over. After the uptenth time visit to the hospital a nurse practitioner took one look at me and said you are on the wrong medication, we need to get you off. THANK GOD FOR HER. She is still helping with my taper…

Point to my story is when I think about that day I OD I cry, the years that have been stolen from my life, all the pain and suffering, my son. I lost the love of my life in this benzo w/d, he left me last week. He just can’t deal. He doesn’t know what part of this is the real me or the drugs…we didn’t have a lot time together before I started benzo. Some will say I’m better off and maybe…but I’ll never know if I was healthy how we could have been together because I can’t forgive him for leaving me when I needed him most. But I wouldn’t be this sick if it wasn’t for the benzos!!!!! Is this my cross to bare? Why me? Why you? Why all of us? Im so tired of telling my son, I can’t mommy is sick. Boy does he hear that a lot. I can’t wait to be able to do more with him. He sees me when I am well and we do so much together, I try to make up for lost time in those moments.

I’m sorry if I got off track. But benzo free. YES we are all heading in that direction. I can’t wait but know I have to be patient. I know that it will be hard years after I jump. I just got the common cold this week and THAT alone caused a seriously bad wave for days. very bad. just from a cold. SO SAD. Will I ever be normal again? What is normal? I was so healthy before benzos….it angers me so.

Cheers to us all for being strong, brave and riding the hellish wave together.

Love and healing to us all.
[…]

Benzo Buddies member coop tells people not to listen to their doctors

Re: Is there a point where healing is no longer possible?
« Reply #12 on: December 30, 2011, 02:41:00 am »

coops wife

Unless it’s life threatening and you could do harm to yourself or others do NOT take antidepressants or any mood altering pharmaceuticals. They will continue to wreck your life. You will recover. Change your diet, exercise, adjust your life style but please have faith in your body’s ability to heal. Do not fall back into the destructive hands of the ultra rich big pharma companies.